# SDR SWAA2021062944306

- Difficulty date: April 22, 2020
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N923WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36627
- Aircraft time: 41,011 hours, 24,777 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 298 Rbl 55
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FSD MOPSILL STRAP BS 298 RBL 55 WL 208 / REPLACED MOPSILL STRAP BS298 RBL55 WL208 PER SRM 51-40-02-0G-0 AND DWG# 141A8310. 57449U 27APR20
